# SDR CWQR20120601034

- Difficulty date: June 1, 2012
- Submitted: June 1, 2012
- Operation: General aviation
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 5,853 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 693200443
- Condition: Cracked
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE LT ELEVATOR OTBD HINGE BRACKET CRACKED.  THE CRACK WAS FROM THE EDGE OF AND ALONG THE BRACKET RADIUS AND ABOUT .5" LONG.  A PICTURE OF THE BRACKET AND AN SDR 623043 HAS BEEN SENT TO MFG.  THE BRACKET WILL ALSO BE SENT TO MFG FOR EVALUATION.
